Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

198 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Had loose motions after taking ipill. Will that affect the effectiveness of the pill?

Answered by
Dr.
Dr. Arif N Khan

OBGYN

Practicing since :2007

Answered : 1279 Questions

default
Posted on Sun, 17 Nov 2013 in Birth Control
Question: Hi,
I took an iPill, but after an hour i had loose stools. Will that affect the effectiveness of the pill?
Is it okay if I take another pill in the morning?

Ipill information - WWW.WWWW.WW
doctor
Answered by Dr. Arif N Khan 15 minutes later
Brief Answer:
loose stools doesnot affect the efficacy os I-pill

Detailed Answer:
Hi,
Thank you for choosing XXXXXXX One or two loose stools does not affect the efficacy of I-pill, but still you are in doubt then kindly repeat another tablet within 72hours of sexual intercurse. Usually if you have 3 or more loose bowel movements for 2 days, the effectiveness of the pill may be reduced.
Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Arif N Khan 18 minutes later
Hello,

Thanks for your answer. Just to confirm, it is okay if I take a second i-pill in about 12 hours time right? Would there be any serious side effects?

Also, is it possible to suggest any regular oral contraception pill?
doctor
Answered by Dr. Arif N Khan 8 hours later
Brief Answer:
Safe to take sond dose.

Detailed Answer:
Hi,
I apologize for the late response; I was away from my computer due to unavoidable reasons.
Coming back to your question,
, yes you can take i-pill second dose, there won't be any major side effect. Sometimes you might feel nausea, vomiting or bloating sensation or mood changes due to hormonal effect. Rare side effects like thromobembolic events are associated with women with multiple risk factors such as obese, diabetic / hypertension / smokers. I hope you do not have any such history.

Regular birth control pills should be taken under strict guidance from your treating doctor.

All the best.

Let me know if you need clarifications.

Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Hypertension

doctor1 MD

i am a 250lb, 6'8", 37yr old male with high blood pressure who just had intense sex with my 23yr old girlfriend of 2 years, and after sex i had a little blood coming out the head of my penis. I used the bathroom to "clean the system" and there was blood. Not to mention my right side of my stomach down to my scrotum is hurting bad! there is a buldging vein on my scrotum where the pain is... What should i do???

doctor1 MD

dear doctor,
I am on high bp medicine alprex am one daily and one naxium 40 for haital hernia. apart from this I am taking half tab for bhp. I take 2 pegs of whisky on regular basis to help me forget my past. for the last two years i am troubled with ed and I am very very sad for that. what should I do:

doctor1 MD

Hello, my name is Dianne. I have suffered from hypertension for over 6 years. Several medications did not work. My right kidney was removed in November of last year. My bp came down. I am now on only 200 mg of labatalol 2 times daily. I has been increasing. About two weeks ago I experienced and was treated for bronchitis with Z-pack then started Cipro three days ago. However, I am extremely out of breathe now and have muscle pain from my upper neck to my lower back. It feels as though I am bruised to the point I cant even wear a bra. I have tightness in my chest just to the left side. I also feel very tired and have been unable to work because of this and have gained 6 pounds in just a weeks time. Could this possibly be from my kidney. The last test showed 74% function of the remaining kidney. That was in January, It took two er visits with the chest pain for them to say it was bronchitis.

doctor1 MD

i have high blood pressure and i have taken my medicine. i have a bump on the side of my head. it havent got big or anything. and my doctor told me to not bother it if it is not bothering me. well it is starting to bother me a little. and the side of my head by my ear keeps jumping and like numbness go towards my teeth. what that might be

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...